A 26-year-old male asked:
I just started prozac 20mg 3 days ago, i switched from duloxetine 30mg for my gad and panic disorder and ive been feel anxious and panic and lightheadedness and dizziness is this normal in the beginning, i already tried zoloft and cipralex an buspar?
2 doctor answers • 2 doctors weighed in
Dr. Donald Colantinoanswered
Internal Medicine 63 years experience
I wonder if you tried getting help from a mental health professional who specializes in cognitive therapy including stress management coaching. I do feel that you're experiencing side effects of prozac and perhaps a starting lighter dose of 10 mgs may be better tolerated and, if necessary, be gradually titrated up by your prescribing MD.
Answered May 09, 2022
Dr. Harold Fieldsanswered
Family Medicine 63 years experience
See your prescribing doctor as you may require a change or an addition to your medication. Good Luck
Answered May 10, 2022
Last updated May 10, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.